American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yiyu Liang, Luong Dang Ky and Dachun Yang. Weighted endpoint estimates for commutators of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Guillermo Rey. On the embedding of $A_1$ into $A_\infty$. Proc. Amer. Math. Soc. 144 (2016) 4455-4470.
Abstract, references, and article information   
View Article: PDF

[3] Youngwoo Koh and Ihyeok Seo. On weighted $L^2$ estimates for solutions of the wave equation. Proc. Amer. Math. Soc. 144 (2016) 3047-3061.
Abstract, references, and article information   
View Article: PDF

[4] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc. 143 (2015) 5265-5274.
Abstract, references, and article information   
View Article: PDF

[5] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[6] A. A. Logunov, L. Slavin, D. M. Stolyarov, V. Vasyunin and P. B. Zatitskiy. Weak integral conditions for BMO. Proc. Amer. Math. Soc. 143 (2015) 2913-2926.
Abstract, references, and article information   
View Article: PDF

[7] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[8] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[9] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[10] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[11] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[12] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[13] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF

[14] Jill Pipher and Sergei Treil. Weak-star convergence in multiparameter Hardy spaces. Proc. Amer. Math. Soc. 139 (2011) 1445-1454. MR 2748438.
Abstract, references, and article information   
View Article: PDF

[15] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita. Estimates for unimodular Fourier multipliers on modulation spaces. Proc. Amer. Math. Soc. 137 (2009) 3869-3883. MR 2529896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mitsuru Sugimoto and Naohito Tomita. A counterexample for boundedness of pseudo-differential operators on modulation spaces. Proc. Amer. Math. Soc. 136 (2008) 1681-1690. MR 2373597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Oscar Blasco. Restricted weak type on maximal linear and multilinear integral maps. Proc. Amer. Math. Soc. 135 (2007) 1343-1353. MR 2276643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Alton Hagelstein. Weak $L^{1}$ norms of random sums. Proc. Amer. Math. Soc. 133 (2005) 2327-2334. MR 2138875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul A. Hagelstein and Roger L. Jones. On restricted weak type $(1,1)$: The continuous case. Proc. Amer. Math. Soc. 133 (2005) 185-190. MR 2085168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kasso A. Okoudjou. Embeddings of some classical Banach spaces into modulation spaces. Proc. Amer. Math. Soc. 132 (2004) 1639-1647. MR 2051124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia